k-Best constrained bases of a matroid

Leclerc, Matthias and Rendl, Franz (1990) k-Best constrained bases of a matroid.
Published in: Zeitschrift für Operations-Research : ZOR ; mathematical methods of operations research Vol. 34 (2). pp. 79-89.

Abstract

We propose a method for finding a set of k-best bases of an arbitrary matroid where the bases are required to satisfy additional partitionlike constraints. An application of this problem is discussed.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr88-061
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 24 Oct 2011 12:08
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/61